Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 6, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 8, 2017, 4:06 AM EST. It took effect at Feb 9, 2017, 4:00 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2017, 4:06 AM EST (09:06 UTC)
- In effect from
- Feb 9, 2017, 4:00 AM EST
- Expired
- Feb 10, 2017, 1:00 PM EST
- In force
- 33 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
502 WHUS72 KMLB 080906 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 406 AM EST WED FEB 8 2017 AMZ570-572-092100- /O.NEW.KMLB.SC.Y.0006.170209T0900Z-170209T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 406 AM EST WED FEB 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY. * WINDS...WINDS WILL INCREASE TO NEAR 20 KNOTS OFFSHORE LATE TONIGHT INTO THURSDAY. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 6 FEET TONIGHT AND 6 TO 7 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
4 follow-up statements
412 WHUS72 KMLB 081909 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 209 PM EST WED FEB 8 2017 AMZ575-100900- /O.EXB.KMLB.SC.Y.0006.170209T2100Z-170210T0900Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 209 PM EST WED FEB 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST FRIDAY. * WINDS...WINDS WILL INCREASE TO NEAR 20 KNOTS OFFSHORE LATE TONIGHT INTO THURSDAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET ON THURSDAY, AND 8 TO 10 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-100900- /O.EXT.KMLB.SC.Y.0006.170209T0900Z-170210T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 209 PM EST WED FEB 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM THURSDAY TO 4 AM EST FRIDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS THURSDAY AND THURSDAY NIGHT. * WAVES/SEAS...BUILDING TO 6 FEET ON THURSDAY AND 7 TO 10 FEET ON THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
616 WHUS72 KMLB 090849 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 349 AM EST THU FEB 9 2017 AMZ550-552-101200- /O.EXB.KMLB.SC.Y.0006.170210T0000Z-170210T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 349 AM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY. * WINDS...WINDS WILL INCREASE TO NEAR 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-101500- /O.EXB.KMLB.SC.Y.0006.170210T0000Z-170210T1500Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 349 AM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. * WINDS...WINDS WILL INCREASE TO NEAR 20 KNOTS. * WAVES/SEAS...BUILDING TO 7 TO 9 FEET IN THE GULF STREAM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-101500- /O.EXT.KMLB.SC.Y.0006.170209T0900Z-170210T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 349 AM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS TODAY AND TONIGHT. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET BY LATE AFTERNOON AND 7 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-101500- /O.EXT.KMLB.SC.Y.0006.170209T2100Z-170210T1500Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 349 AM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST FRIDAY... * WINDS...INCREASING TO AROUND 20 KNOTS LATE THIS AFTERNOON AND TONIGHT. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET ON THIS AFTERNOON, AND 7 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
831 WHUS72 KMLB 100846 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 346 AM EST FRI FEB 10 2017 AMZ555-572-575-101800- /O.EXT.KMLB.SC.Y.0006.000000T0000Z-170210T1800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 346 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS EARLY IN THE AFTERNOON. * WAVES/SEAS...6 TO 9 FEET SUBSIDING TO 4 TO 6 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-101200- /O.CON.KMLB.SC.Y.0006.000000T0000Z-170210T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 346 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET SUBSIDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-101500- /O.CON.KMLB.SC.Y.0006.000000T0000Z-170210T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 346 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...15 KNOTS DECREASING TO 10 TO 15 KNOTS. * WAVES/SEAS...6 TO 7 FEET SUBSIDING TO 4 TO 6 FEET BY LATE IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
351 WHUS72 KMLB 101212 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 712 AM EST FRI FEB 10 2017 AMZ550-552-101315- /O.EXP.KMLB.SC.Y.0006.000000T0000Z-170210T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 712 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION FOR 10 TO 15 KNOT NORTHEAST WINDS AND SEAS 4 TO 6 FEET. $$ AMZ555-572-575-101800- /O.CON.KMLB.SC.Y.0006.000000T0000Z-170210T1800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 712 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS EARLY IN THE AFTERNOON. * WAVES/SEAS...6 TO 9 FEET SUBSIDING TO 4 TO 6 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-101500- /O.CON.KMLB.SC.Y.0006.000000T0000Z-170210T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 712 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHEAST 15 KNOTS DECREASING TO 10 TO 15 KNOTS. * WAVES/SEAS...6 TO 7 FEET SUBSIDING TO 4 TO 6 FEET BY LATE IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:30 AM EST, 36 minutes earlier.
Area forecast discussion, Feb 8, 3:30 AM EST, 36 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
330 AM EST Wed Feb 8 2017
.DISCUSSION...
Currently...Mid/upper level s/w trough across GA/N FL will move
eastward this morning out across the Atlantic. Convection associated
with this feature will continue to weaken through sunrise and orient
into an west to east band across central portions of the forecast
area into the pre-dawn hours. Some fog has developed south of the
convective shower band across srn sections, though showers are now
moving into this area so it will probably be short lived this
morning.
Today...Mid level flow will flatten into the afternoon though low
level gradient will support WSW winds in the h9-h8 layer from 20-30
knots. Expect a lull in shower activity later this morning and then
will see a regeneration of showers and possibly an isolated
lightning storm into the afternoon across central/nrn portions of
the forecast area. Forecast mid level temps remain cool across nrn
areas to -11 C to -12 C at H5 and GFS CAPE progs in the 1200-1800
J/KG range should be sufficient for isolated lightning storm risk
across the nrn half of the forecast area. Offshore flow will support
high temperatures reaching the lower to mid 80s with record temps at
Melbourne possible. An east swell will produce a moderate risk for
rip currents at east central Florida beaches.
Tonight...Low level westerly flow will increase through the night
ahead of the front that will move through the area on Thursday.
Appears elevated moisture across nrn sections would support a slight
shower chance through the night mainly from Osceola and Brevard
counties northward. Elevated boundary layer flow across nrn sections
should favor more late night stratus north and possible stratus and
patchy fog south. Lows will be mild in the mid 60s.
Thu-Thu night...Upper troughing across the eastern CONUS will eject
eastward into the western Atlc overnight. At the surface a cold
front will sweep across ECFL during the daylight hours with only a
SCHC for light precipitation associated with it. Actually, expect
rain chances to decrease rapidly from north to south through the day
with improving sky conditions behind the boundary. Breezy/gusty
westerly winds will become WNW/NW behind the front. Cold air will
not immediately follow this feature and with the offshore flow, MOS
guidance suggests U70s/L80s areawide for ECFL. Cooler air will
filter down the peninsula overnight with L-M40s north of I-4 and
U40s/L50s most everywhere else, except M-U50s for the Treasure
Coast. NW/N winds will remain elevated Thu overnight making the air
feel a bit more chilly.
Fri-Fri night...The flow aloft becomes zonal with no significant
shortwave features in the flow. At the surface, high pressure builds
into the area from the north. Early morning north winds continue to
veer to the northeast during the day as the high eventually emerges
off of the mid Atlc coast and into the western Atlc. Winds continue
to slacken and will become easterly in the evening and overnight.
Conditions will remain dry. Cooler highs will only rebound into the
U60s to near 70 degrees north of I-4 and L70s elsewhere. Lows Fri
night will fall into the U40s to L50s, except M-U50s Treasure Coast.
Sat-Wed... Zonal/near zonal flow aloft thru Tue, then the upper flow
backs to southwesterly and strengthens on Wed as an upper low digs
across south TX. This low will advance ENE across the Gulf Coast
States thru Wed night. At the surface, high pressure off of the
southeast U.S. coast will continue to weaken slowly and drift
southward into early next week. Another surface (back-door) front
will approach the FL peninsula Mon overnight/early Tue, then move
through ECFL during the day on Tue. The GFS pushes the next decent
storm system into the area late Wed night, while the latest ECMWF is
a bit faster with this system bringing it thru the area Wed
aftn/evening.
For now, continue to keep precipitation absent from the forecast
until Wed with generally a drier airmass in place. With further
forecast confidence, we may eventually see thunderstorms enter the
picture with Wednesday's system. A gradual warm-up will take place
over the weekend into the middle of next week with highs increasing
into the U70s/L80s Sun-Wed. Lows generally in the 50s, but may see
some L60s along the immediate Treasure Coast.
&&
.AVIATION...
SHRAs from KMLB-KVRB will slide slowly SE twd FPR-KSUA through 12z
and dissipate into mid morning. Expect current BR at KVRB-KFPR to
lessen through 13z as showers encroach into this corridor. Low
SHRA/TSRA CHCs for nrn terminals Wed afternoon but PROBs too low to
mention at this point. Increasing low level westerly winds Today
into Tonight will favor development of late night stratus Wed night
mainly beyond 06z. Patchy BR also possible late.
&&
.MARINE...
Today...SW winds to 15-20 knots across the nrn offshore waters early
will decrease to 10-15 knots this afternoon. Seas mainly 3-5 ft
offshore and 2-3 ft near shore.
Tonight...SW winds will become WSW overnight and increase to near 20
knots offshore late north of Sebastian. Will raise an SCA for these
areas after 4 AM into Thu afternoon.
Thu-Thu night...A cold frontal boundary will pass southward across
the waters on Thu. Expect W winds to veer to NW behind it and then N
by Thu evening. Wind speeds will approach 20-25 kts offshore thru
the day and eventually across near shore waters as well. Seas will
slowly build to 6-8 ft well offshore by the end of the day, then 7-
10 ft overnight across the Gulf Stream. SCA's will eventually be
necessary for all marine legs.
Fri-Sun...High pressure builds in behind the latest front with
associated ridge axis across the waters by around Sat aftn thru Sun.
Wind speeds will slowly relax from north to south during the day on
Fri and remain AOB 15 kts Fri night-Sun night. Seas will fall below
SCA criteria by late Fri with wave heights continuing to subside
during the weekend with favorable boating conditions returning.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 81 65 80 45 / 30 20 20 0
MCO 84 66 82 51 / 20 20 20 0
MLB 84 67 83 54 / 20 20 20 0
VRB 84 66 83 53 / 20 10 20 0
LEE 82 66 80 47 / 30 20 20 0
SFB 84 67 81 49 / 30 20 20 0
ORL 84 67 81 53 / 30 20 20 0
FPR 84 65 83 54 / 10 10 20 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 4 AM to 4 PM EST Thursday for Flagler
Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm.
&&
SHORT TERM/AVIATION...Volkmer
RADAR/LONG TERM....SedlockHazardous weather outlook, Feb 7, 5:11 PM EST, 10 hours 55 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Melbourne FL 511 PM EST Tue Feb 7 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-081000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 511 PM EST Tue Feb 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... Isolated thunderstorms will be possible late this afternoon and toward sunset, especially with any boundary collisions that occur with the east coast sea breeze from the Cape southward. A band of showers and storms is then expected to approach Lake and Volusia counties near to just after midnight and continue southeastward, as it gradually weakens across east central Florida overnight. A few stronger storms will be possible as this line of convection moves into Lake and Volusia counties and through the I-4 corridor. The main storm threats with this system will be dangerous cloud to ground lightning, strong wind gusts up to 40 to 50 mph and small hail. .MARINE THUNDERSTORM GUST IMPACT... Isolated storms may push offshore, mainly from the Cape southward late this afternoon and toward sunset, producing wind gusts near 35 knots. Additional storms approaching Lake and Volusia counties near to just after midnight will move quickly east to northeast and off the coast of east central Florida, as the line of convection shifts southeastward and gradually weakens overnight. Any storms associated with this system will also be capable of producing wind gusts of 35 knots or greater, especially as they move offshore from the Cape northward. .WIND AND SEA IMPACT... Winds will increase out of the south to southwest up to 15 to 20 knots offshore from the Cape northward into tonight. Small craft should exercise caution if venturing into these waters. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Poor to hazardous boating conditions are expected late in the week behind a cold front that is expected to move through on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters near to north of the Orlando Metro area are requested to monitor the weather and self activate if needed later tonight. Weitlich
In the hours before
Local storm report, Feb 8, 12:14 AM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1214 AM EST WED FEB 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND GST 2 NNW ORMOND BEACH 29.30N 81.07W
02/07/2017 M41.00 MPH VOLUSIA FL MESONET
WIND GUST TO 36KT/41 MPH AT WEATHER UNDERGROUND MESONET
SITE IN THE ORMOND BEACH AREA.
1201 AM TSTM WND GST DAYTONA BEACH AIRPORT 29.17N 81.07W
02/08/2017 M39.00 MPH VOLUSIA FL ASOS
WIND GUST TO 34KT/39 MPH AT DAYTONA BEACH AIRPORT/KDAB.
&&
15Special weather statement, Feb 8, 1:00 AM EST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
100 AM EST WED FEB 8 2017
FLZ045>047-053-141-147-080700-
Southern Brevard County FL-Osceola FL-Northern Brevard County FL-
Orange FL-Seminole FL-Coastal Volusia County FL-
100 AM EST WED FEB 8 2017
...SPECIAL WEATHER STATEMENT...
At 1259 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Klondike Beach to Lake Hart to near Lake
Wales. Movement was southeast at 15 mph.
Winds of 35 to 40 mph will be possible with these storms.
Locations impacted include...
Orlando, Melbourne, Kissimmee, Titusville and Oviedo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2896 8081 2860 8054 2846 8049 2839 8056
2834 8057 2810 8053 2786 8130 2795 8134
2804 8146 2806 8146 2801 8138 2808 8135
2809 8145 2814 8146 2814 8152 2820 8152
2826 8156 2826 8166 2834 8166
TIME...MOT...LOC 0559Z 301DEG 41KT 2879 8071 2839 8122 2793 8164
SedlockLocal storm report, Feb 8, 1:27 AM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
127 AM EST WED FEB 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND GST 1 SSE SCOTTSMOOR 28.75N 80.87W
02/08/2017 M39.00 MPH BREVARD FL MESONET
WIND GUST AT USAF TOWER 819 FROM THE WNW AT 34KT/39 MPH.
&&
15Local storm report, Feb 8, 1:40 AM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
140 AM EST WED FEB 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST 4 NNE PORT SAINT JOHN 28.53N 80.77W
02/08/2017 M40.00 MPH AMZ552 FL MESONET
WIND GUST AT USAF AIR FORCE TOWER 1007 FROM THE NNW AT 25
MPH GUSTING TO 35 KNOTS/40 MPH.
&&
15Local storm report, Feb 8, 1:56 AM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
156 AM EST WED FEB 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND GST 5 N CAPE CANAVERAL 28.46N 80.59W
02/08/2017 M41.00 MPH BREVARD FL MESONET
WIND GUST AT TOWER 403 FROM THE NW AT 25MPH GUSTING TO 41
MPH/36 KNOTS.
&&
15Local storm report, Feb 8, 2:22 AM EST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
222 AM EST WED FEB 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM TSTM WND GST 6 NNE CAPE CANAVERAL 28.47N 80.57W
02/08/2017 M43.00 MPH BREVARD FL ASOS
KXMR - CAPE CANAVERAL AFS. PEAK WIND GUST TO 37KT/43MPH
FROM THE NW/320 DEGREES.
&&
15The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 10:55 PM EST | Special Weather Statement | MLB | Lake, Volusia | 65 min |
| Feb 7, 11:01 PM EST | Special Marine Warning | MLB | 89 min | |
| Feb 7, 11:54 PM EST | Special Weather Statement | MLB | Lake, Orange, Seminole, Volusia | 66 min |
| Feb 8, 1:00 AM EST | Special Weather Statement | MLB | Brevard, Orange, Osceola, Seminole | 60 min |
| Feb 8, 1:06 AM EST | Special Marine Warning | MLB | 114 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.